Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 11 found articles
 
 
  Double quantization of CP n type orbits by generalized Verma modules
 
 
Title: Double quantization of CP n type orbits by generalized Verma modules
Author: Donin, J.
Gurevich, D.
Khoroshkin, S.
Appeared in: Journal of geometry and physics
Paging: Volume 28 (1998) nr. 3-4 pages 23 p.
Year: 1998
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands